MathSciNet Relay Station
MathSciNet bibliographic data
MR1654097 (2000c:57070) 57R85
Lü, Zhi Involutions with $W(F)=1$. Proc. Amer. Math. Soc. 128 (2000), no. 1, 307–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement